A 29-year-old female asked:
how common is hair loss/thinning on accutane? can something as low as 10mg or 20mg cause a significant deal of hair loss?
1 doctor answer
Dr. Alvin Lin answered
29 years experience Geriatrics
Hair loss: Apparently hair loss is a known side effect of isotretinoin. See http://www.dermnetnz.org/treatments/isotretinoin.html for more details. Tell prescribing physician about side effects & concerns. You'll need to decide which is more problematic for you. In theory, hair loss should be temporary and resolve after finishing your isotretinoin regimen. Don't forget there're other causes of hair loss.
Answered on May 25, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!